# SDR ASOA201102194

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FRAME ATTACH FITTINGS ON PAX DOOR LWR SECTION UNDER CMS 532-02 ARE CORRODED. REMOVED ATTACH FITTINGS IAW SRM 51-42-06. FOUND BEYOND LIMITS.  INSTALLED FITTINGS IAW SRM 51-42-06.
